# SDR DHL2001743017

- Difficulty date: December 4, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE GROUND FAULT INDICATOR ILLUMINATED.  PERFORMED NR 1 ENGINE GROUND FAULT INDICATION IAW B727 MEL B 26-9 CAT C CONTROL 7893 PLACARD INSTALLED.  FOUND AFT CONNECTOR ON ENGINE FIRE LOOP DIRTY AND SLIGHTLY LOOSE.  CLEANED AND SECURED PLUG.  FIRE WARNING CKS GOOD PER MM 26-11-00.
